Certain curvature conditions on generalized sasakian space-forms


De U. C. , YILDIZ A.

QUAESTIONES MATHEMATICAE, vol.38, no.4, pp.495-504, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.2989/16073606.2014.981687
  • Title of Journal : QUAESTIONES MATHEMATICAE
  • Page Numbers: pp.495-504

Abstract

The object of the present paper is to study certain curvature conditions on generalized Sasakian space-forms. We classify generalized Sasakian space-forms which satisfy P P=0, P Z=0, Z P=0, Z Z=0, where P is the projective curvature tensor and Z is the concircular curvature tensor.